# SDR J7SA01052011001

- Difficulty date: January 5, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N520FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20056
- Aircraft time: 5,766 hours, 3,526 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 100535425005
- Condition: Ruptured
- Location: Hydraulic Sys
- Part time: 5,766 hours, 3,526 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AMBER SPOILER FAULT CAS POSTED FOLLOWED BY FLAPS RATE LOW CAS FOLLOWED BY R HYD PRESS LOW CAS.  CHECKED HYD SYNOPTIC PAGE AND PRESS. READ ZERO PSI WITH QTY AT 4 PERCENT AFTER LANDING A PUDDLE OF HYD FLUID DEVELOPED UNDER ACFT. REPLACED (3 EA) DEFECTIVE NR2 SYS HYD SUPPLY LINES, PN: 100535425-005, 1005354253-003 AND 1005354234-007. THESE LINES RAN FROM THE NR2 HYD RESERVOIR TO THE NR2 THRUST REVERSER CH VALVE AND NR2 HYD FILTER.
